Axiomatizations of Pareto Equilibria in Multicriteria Games
We focus on axiomatizations of the Pareto equilibrium concept in multicriteria games based on consistency.Axiomatizations of the Nash equilibrium concept by Peleg and Tijs (1996) and Peleg, Potters, and Tijs (1996) have immediate generalizations.The axiomatization of Norde et al.(1996) cannot be generalized without the use of an additional axiom.
(This abstract was borrowed from another version of this item.)
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Norde, Henk & Potters, Jos & Reijnierse, Hans & Vermeulen, Dries, 1996.
"Equilibrium Selection and Consistency,"
Games and Economic Behavior,
Elsevier, vol. 12(2), pages 219-225, February.
- Peleg, Bezalel & Tijs, Stef, 1996.
"The Consistency Principle for Games in Strategic Forms,"
International Journal of Game Theory,
Springer;Game Theory Society, vol. 25(1), pages 13-34.
- Peleg, B. & Tijs, S.H., 1996. "The consistency principle for games in strategic form," Other publications TiSEM fc27db2d-b84c-44ba-95a1-0, Tilburg University, School of Economics and Management.
- Peleg, B. & Tijs, S., 1993. "The Consistency Principle for Games in Strategic Form," Papers 9306, Tilburg - Center for Economic Research.
- Peleg, B. & Tijs, S.H., 1993. "The consistency principle for games in strategic form," Discussion Paper 1993-6, Tilburg University, Center for Economic Research.
- Peleg, Bezalel & Potters, Jos A M & Tijs, Stef H, 1996.
"Minimality of Consistent Solutions for Strategic Games, in Particular for Potential Games,"
Springer;Society for the Advancement of Economic Theory (SAET), vol. 7(1), pages 81-93, January.
- Peleg, B. & Potters, J.A.M. & Tijs, S.H., 1996. "Minimality of consistent solutions for strategic games, in particular for potential games," Other publications TiSEM 159e2ef3-4411-4900-9bf1-b, Tilburg University, School of Economics and Management.
When requesting a correction, please mention this item's handle: RePEc:eee:gamebe:v:28:y:1999:i:1:p:146-154. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Shamier, Wendy)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.